# SDR MALA976598

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 448
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: CGAB120100
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO COMPARTMENT FIRE INDICATION IN COCKPIT.  DIVERTED TO GRR, LANDED WITHOUT PROBLEM.  TURNED CARGO COMPARTMENT FIRE EXTINGUISHER AND BOTH ENGINE FIRE EXTINGUISHERS ON.  TURNED ON EMERGENCY LIGHT, ELT AND PRESSURIZATION DUMP SWITCHES.  MAINTENANCE REPLACED FIRE BOTTLES AND CARGO SMOKE DETECTOR, OPS CHECKS GOOD.  RESET SWITCHES.
